# SDR AALA202505288321

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 69,787 hours, 29,715 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS RIGHT HAND OVEN HAS A BURNING RUBBER SMELL AND SOME SMOKE WHEN TURNED ON. REMOVED AND REPLACED FORWARD GALLEY RIGHT OVEN. PER AMM 25-32-02. OPERTIONAL CHECK GOOD.
